Evolution in a changing environment: existence of solutions

Volume 98 / 2003

P. Rybka, Q. Tang, D. Waxman Colloquium Mathematicum 98 (2003), 97-111 MSC: Primary 45J05; Secondary 92D15. DOI: 10.4064/cm98-1-8


We establish the existence of solutions of an intrinsically nonlinear differential-integral equation that arises from the mathematical modelling of the evolution of an asexual population in a changing environment. The main objective is to pave the way for a rigorous analysis of the linear stability of travelling wave solutions of the corresponding problem.


  • P. RybkaInstitute of Applied Mathematics
    and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
  • Q. TangSMS, Pevensey I
    University of Sussex
    Brighton BN1 9QH, United Kingdom
  • D. WaxmanSchool of Biological Sciences
    University of Sussex
    Falmer, Brighton BN1 9QG, United Kingdom

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image